Matematicki Vesnik

Vol. 58, No. 3-4, 2006 · Contents

Mostefa Nadir:
Valeurs des ondelettes aux bords d'un intervalle

S. L. Singh and Ashish Kumar:
Common fixed point theorems for contractive maps

R. G. Vyas:
Properties of functions of generalized bounded variation

K. L. Avetisyan and R. F. Shamoyan:
Some generalizations of Littlewood-Paley inequality in the polydisc

Gianni Bosi:
Continuous representation of interval orders by means of decreasing scales

Zhi-Gang Wang, Chun-Yi Gao and Shao-Mou Yuan:
On certain new subclass of close-to-convex functions

Filippo Cammaroto and Ljubisa D.R. Kocinac:
Spaces related to $\gamma$-sets

Liljana Babinkostova:
Metrizable groups and strict $o$-boundedness

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 24 Nov 2006. Last modified: 11 December 2006.

© 2006 ELibM and FIZ Karlsruhe / Zentralblatt MATHfor the EMIS Electronic Edition